We establish new results on the existence of positive solutions for some nonlocal boundary value problem subject to two nonlinear boundary conditions. Our approach relies on the classical fixed point index theory for compact maps.

Nonlocal boundary value problems with two nonlinear boundary conditions / Infante, Gennaro. - In: COMMUNICATIONS IN APPLIED ANALYSIS. - ISSN 1083-2564. - 12(2008), pp. 279-288.

Nonlocal boundary value problems with two nonlinear boundary conditions

INFANTE, GENNARO
2008

Abstract

We establish new results on the existence of positive solutions for some nonlocal boundary value problem subject to two nonlinear boundary conditions. Our approach relies on the classical fixed point index theory for compact maps.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11770/124357
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 74
  • ???jsp.display-item.citation.isi??? ND
social impact